Théorie des groupes fuchsiens

H. Poincaré Paris

TBD mathscidoc:1701.33002

Acta Mathematica, 1, (1), 1-62, 1882.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:26 uploaded by actaadmin ] [ 103 downloads ] [ 0 comments ]
@inproceedings{h.1882théorie,
  title={Théorie des groupes fuchsiens},
  author={H. Poincaré},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926164317711},
  booktitle={Acta Mathematica},
  volume={1},
  number={1},
  pages={1-62},
  year={1882},
}
H. Poincaré. Théorie des groupes fuchsiens. 1882. Vol. 1. In Acta Mathematica. pp.1-62. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926164317711.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved